Fatigue can be caused by everything from the simple side effects of medication to illness problems such as multiple sclerosis, thyroid problems, heart disease, diabetes, depression or cancer. Can blood thinners make you feel tired?
What is fatigue?
You know when you are tired. This is given. But this is just one of the symptoms of fatigue. Returning to the right track and taking care of yourself requires recognition of deeper symptoms of fatigue, which may include:
- Extreme exhaustion after physical or mental exertion
- Problems with sleeping
- Forgetfulness or difficulty concentrating
- Muscle and joint pains
These are not the only physically uncomfortable and uncomfortable symptoms, but they are usually the main ones. In the short term, many can handle it. However, when they last for several months, they can make you feel terrible
Basics of blood thinner
Blood thinners are medicines that help the blood flow smoothly in your veins and arteries. They also prevent the formation or enlargement of blood clots. They are used to treat some types of heart disease and heart defects and other conditions that may increase the risk of developing a dangerous blood clot.
They can protect against heart attacks and strokes. But they also carry risks: for example, they cause bleeding more often than usual when cut.
The benefits of saving these drugs often outweigh the potential dangers. However, it’s important to learn about both before you start taking them.
Clotting is not always a bad thing: when you cut yourself, it seals your wound and prevents you from losing too much blood. Blood thinners prevent clotting. So even small cuts or bruises will bleed much more if you take these drugs.
Special care should be taken when engaging in activities that could cause any injury. Contact your doctor immediately if you fall or hit your head. Even if you don’t tear the skin, you can bleed internally.
Tell your doctor immediately if you notice any signs of unusual bleeding, such as:
- Harder periods than normal
- Blood in urine or feces
- Bleeding gums or nose
- Vomiting or coughing up blood
- Severe headache or stomach ache
Blood thinners can cause side effects in some people.
Excessive bleeding is the most common reaction. It can occur in a variety of ways, including:
- heavy menstrual periods
- bloody or discolored urine or faeces
- bleeding gums
- prolonged bleeding from the wound
Other side effects may include:
- weak muscles
- hair loss
The presence of blood thinners in your system may increase the risk of internal bleeding after injury. Go to hospital immediately if you get any of these side effects after falling or hitting your head – even if you have no external bleeding.